# SDR DLM90070252

- Difficulty date: March 13, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 33,543 hours, 18,771 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKED AND RIVETS PULLED THROUGH AT LT NOSE GEAR STRUT DOOR AFT HINGE CUT OUT.  REPAIR PER SRM 53-05D REF FIG 62 PG1 REF N/R 1000-0004 AT HMV2.
